# SDR DALA2015022001499

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM -Y1225 LOCATED BETWEEN FRAME 66+5" AND FR.67+15" AT AFT GALLEY AREA, L=2" W=0.800", D=0.003", SSI 534147.  REPLACED FLOORBEAM -Y1225 LOCATED BETWEEN FR 66+5" AND FR 67+15" AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53472000.
